# SDR AALA202412095451

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 51,961 hours, 19,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TWO  FORWARD FLASHLIGHTS AT FLIGHT ATTENDANT SEATS FIRST CLASS MISSING. INSTALLED MISSING FLASHLIGHTS PER AMM 25-60-00.
